# SDR IPXA10559687

- Difficulty date: April 16, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 343-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY FLOOR STRUCTURE WEB HAS SEVERAL AREAS OF CORROSION STA343-365, LBL14-24, WL208.  REPAIRED IAW ER NR10-2545 DATED 05MAY10.
